# SDR AMTA200600625

- Difficulty date: October 22, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN RT MLG W/W FS 1212. (M) REMOVED CORROSION IAW SRM 51-21-01 TREATED IAW 51-21-02 PAINTED AREA. (K)
